I TUOI DATI
I TUOI ORDINI
N. prodotti: 0
Totale ordine: € 0,00
I TUOI ABBONAMENTI
I TUOI ARTICOLI
Rivista di Angiologia
Official Journal of the , the International Union of Phlebology and the
Indexed/Abstracted in: BIOSIS Previews, Current Contents/Clinical Medicine, EMBASE, PubMed/MEDLINE, Science Citation Index Expanded (SciSearch), Scopus
Impact Factor 0,899
International Angiology 2009 February;28(1):82-3
Skin necrosis during oral anticoagulant long-term treatment: an atypical side
Antignani P. L., Schacther I., Allegra C.
Department of Angiology, S.Giovanni Hospital, Rome, Italy
The effectiveness of anticoagulant therapy for venous thromboembolism, with regards to both acute phase and long term prophylaxis, in patients with recurrent deep venous thrombosis (DVT) and persistence of risk factors, has been confirmed by many studies. However, it is not free of complications such as hemorrhage or, more rarely, skin necrosis. The patient, observed by us since 1994, was treated with oral vitamin K antagonists: he was affected by post-thrombotic syndrome and deficiency of congenital procoagulant factors (factor II heterozygote and MTHFR positive heterozygote) and secondary deficiency of procoagulant factors due to the consumption of protein C, with appearance of skin necrosis that occurred after many years of oral anticoagulant treatment. The change of therapy from oral anticoagulant to low molecular weight heparin and the use of local dressing, led to the resolution of the clinical symptoms and on to healing.